Jump to content

Search the Community

Showing results for tags 'parkinson'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 2 results

  1. Hi folks, After 13 years on SSRIs and SNRIs I stopped taking them due to parkinsonism, and it turned out that they were causing the rapid cycling up and down high to low mood swings in my bipolar disorder as well as the ramp up into mania. I didn't taper off as I read that it only affects the short term withdrawal syndrome and not the long term, plus as soon as I dropped the dose I went into the full rage and needed to get it over and done with as soon as possible (2 weeks of the bad bit). I experienced a number of symptoms including The Rage, Tardive Akithisia, Depression, Anxiety, Suicidal Impulses, Intrusive thoughts, Dissociation, Depersonalisation and a wrecked concentration span. I have started a website to collect some writings of people's experiences in long term SSRI and SNRI withdrawal, or of the rage in the short term syndrome. They would be a blog post of the whole experience rather than journal entries, maybe following up later with another post. I have started the site and put my experience on it (which needs rewriting) and was hoping to seek writings from folks on this site, if that's ok to ask folks to contribute? Support for my broken brain would also be nice. At one point I actually thought I was in hell. This is my site https://ssriwithdrawal.wixsite.com/discontinuation and I would love to hear your thoughts on the site, my writing and any ideas you might have. My email address is on the site, I hope this forum doesn't block my link, I would request that admin let it through as I am not a spammer, just a broken person trying to find meaning in other people's experiences. If the link is blocked you can email me at ssriwithdrawal *at* mail *dot* com (please let this though). For me this is my proactive way of holding it together, please help!
  2. I am 89 y.o. Depressed about 40 years. Now After about 3 years (begin in 2013) of take remedies to Parkinson, some doctor say me : you have no Parkinson. "Must to left levodopa". My question is:"I take so many remediesand i do not know how withdrawal of levodopa. I do not have Parkinson" Pristiq 100mg 1 mounth - desvenlafaxine that was substituted Venlift OD 75mg-venlafaxina - 3 years Prolopa 100/25 mg 1/2 composição. 4xday - levodopa - 4 anos Concor 1.25mg 1 compr./day -bisoprolol - 2 mounths FRONTAL 0,25MG- ALPRAZOLAN - 3 years Daflon 1000 1 compr./day - multivitamínic one year Vitergan zinc PL 1 comp./day - 2 mounths Neovite Luteína 1 comp./day-multivitaminics - 5 years Cranberry CR 1 sachê / at night - oxicoco - 3 years Depression 40 years after my mother died and it more intensified 3 years after, my unic son died too. Thank you to all. God bless you all
×

Important Information

By using this site, you agree to our Terms of Use.